About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 721346, 6 pages
http://dx.doi.org/10.1155/2014/721346
Research Article

A Generalized Inexact Newton Method for Inverse Eigenvalue Problems

Department of Mathematics, Zhejiang Normal University, Jinhua 321004, China

Received 5 December 2013; Accepted 7 January 2014; Published 19 February 2014

Academic Editor: Chong Li

Copyright © 2014 Weiping Shen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Weiping Shen, “A Generalized Inexact Newton Method for Inverse Eigenvalue Problems,” Abstract and Applied Analysis, vol. 2014, Article ID 721346, 6 pages, 2014. doi:10.1155/2014/721346